MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS PUMPS; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS PUMPS; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Device Alarm System (1012); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.One device was received for investigation.The device was visually inspected and functionally tested.The reported problem could not be duplicated.The complaint is not confirmed.No further action will be taken.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.
 
Event or Problem Description
It was reported that the pump froze with an error.The pump discharged suddenly from full battery and the charging signal came back afterwards.There was unknown patient involvement and unknown patient harm/ adverse event reported.

Brand Name
CADD SOLIS PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19539537
Report Number3012307300-2024-05039
Device Sequence Number6216448
Product Code MEA
UDI-Device Identifier15019517101027
UDI-Public(01)15019517101027(11)190925
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0401-07L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown